# SDR SWAA043624

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 43,870 hours, 43,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVAC SLIDE FWD GIRT BAR FITTING LOOSE.  REINSTALLED SCREWS PER MM.
